# SDR ASAA0480026

- Difficulty date: January 20, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936651557
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOOR PANEL IS DELAMINATED AT FS 1003-1041.  REPLACED PANEL PER SRM 53-05.  (M)
